# SDR DALA2015022501728

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 24-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK +Y765, FRAME 24 TO 35 WITH MEASURES D=0.040", W= =0.377", L=4.994".  EVALUATED AND FOUND OUT OF LIMITS IAW AMDS 2500-20, 30 IN PASSENGER CABIN.  THIS SEAT TRACK MUST BE REPLACED.  REPLACED SEAT TRACK +Y765 BETWEEN FRAME 24 TO FRAME 35 IAW SRM 51-72-11 AND DWG D53110900.
